# SDR DLM88070734

- Difficulty date: June 17, 2006
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 50,898 hours, 41,479 cycles
- Engine: Pwa JT8D219
- Engine time: 14,646 hours, 26,271 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part serial: P80510
- Condition: Contaminated
- Location: Apu Bay
- Part time: 14,646 hours, 26,271 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, ALL LAV SMOKE DETECTORS SOUNDED WITH SMOKE AND HAZE REPORTED IN CABIN BY FLIGHT ATTENDANTS.  EMERGENCY RETURN TO ATL.  FOUND APU INLET CONTAMINATED WITH OIL.  OIL LEVEL IN SIGHT GAUGE WAS AT RE-FILL LINE.  OIL TANK CAP IS INSTALLED AND SECURE.  MX STILL IN PROGRESS 0910/17.  FOUND OIL CONTAMINATION IN APU INLET.  LK CKD APU.  FOUND B-NUT  LEAKING ON OIL LINE AFT FILTER MODULE.  TIGHTENED SAME.  LK C GOOD.  REMOVED LOWER DOOR ASSY CLEANED INLET AND DOOR ASSY REPLACED.
